Patient : Last July my doctor told me I needed to start taking 1000 units of Vitamin D daily because I was extremely low.
I began following what she said. I took the pills everyday.
In October of 2010, I ended up falling and doing terrible damage to my leg and ankle. They both broke causing lots of pain. For some reason I stopped taking the Vitamin D.
I recently found my old pill bottle and decided it was probably good to re-start following the doctor's advice. HOWEVER, I've noticed since being back on the vitamin, I've had stiffness, and annoying pains in my body.
Is there ANYWAY that Vitamin D could cause me PROBLEMS in my bones? Has there ever been a possibility that this is the cause?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.